# SDR AALA202204253067

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737
- Aircraft serial: 29557
- Aircraft time: 35,159 hours, 14,570 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHT AT 25C DAMAGED. **SUPPLEMENTAL REPORT FOR AALA202204223067: RE-SECURED ESCAPE PATH LIGHT ASSEMBLY PER AMM 20-50-11.** (CLOSED)
